# SDR CA060208007

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,656 hours
- Engine: Lyc O540F1B5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 02510667
- Condition: Leaking
- Location: Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION HYDRAULIC LEAKS WAS FOUND AROUND THE FWD AND AFT SERVOS.THE RT FWD SERVO S/N 0251 AND THE AFT SERVO S/N 0667 WERE REMOVED AND NEWLY OVERHAULED ARE BEING INSTALLED. (TC NR 20060208007)
